# SDR CALA2016070195495

- Difficulty date: June 29, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 58,997 hours, 23,709 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Frame 31
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STRINGER 43L SPLICE JUST FWD OF FRAME 31 HAS CORROSION  REMOVED THE STRINGER SPLICE AND FOUND DEFECTS AFTER REMOVING CORROSION, RECEIVED NEW STRNGR SPLICE AND INSTALLED IAW SRM 51-42-11.
